can anyone help?

Discussion in 'Cambridge Weight Plan' started by do it for the kids, 28 March 2010 Social URL.

  1. do it for the kids

    do it for the kids New Member

    hi, i am on day 3 and i have found that i feel really sick after every shake and bar. does anyone else have this problem? :(
  2. Avatar Matched Content

  3. boardwitless

    boardwitless Silver Member

    Start Weight:
    Goal Weight:
    I did feel sick on day 3 I have to admit but I think I've read that the increased amount of vitamins/minerals etc. can upset the stomach a little until you are used to it. I guess it's like drinking water abroad - not poisonous but the different minerals in it can cause nausea. Try to break down into smaller portions and as will be advised many times - drink lots of water as this will dilute the concentrations a little. Stick with it though - it's worth it
  4. KD

    KD Gone fishing

    Was Cambridge, now maintaining
    Yes some people have this problem due to the high concentration levels of the vitamins and minerals. It settles down quite quickly as your body gets used to it.

    In the meantime, keep up the water. Make a CD 'sandwich' ;) Water/Shake/Water. Try diluting the shake a little more.

    You shouldn't be on the bars until day 15. They can upset the system.
  5. CW Consultant

    CW Consultant Gold Member

    Drink a glass of water before and after your shake this helps dilute the vitamins and minerals in the stomach.

    Have half portions can also help spread them accross the day.

    You should not be having the bars until week three.

    If the feeling continues contact your CDC. Initial side effects normally disappear after 2-3 days.

    However, if you are lactose intollerant this could cause a problem.

    Hope you feel better soon.
  6. do it for the kids

    do it for the kids New Member

    ive come over from lipotrim which is why im allowed the bars. i halved the last portion n i seem to feel better than usual n ive stopped using the summer berry for now n that seems to make a difference too. thanks.
  7. determinator

    determinator Banned

    hey :D like the other ladies said I bet it is just an adjustment to the vits and mineral in the shakes .. and the change form the bland lipotrim shakes ... I would split your products and make them with lots of water and see how you get on .. I am sure it will get better :)
  8. jlm

    jlm Full Member

    i had this in the early few days and get it everytime i restart again after a even a short break. But i know it passes so that keeps me going. I advise similar to others plenty of water, spread your shakes out through the day and dont put off your first shake of the day too much cos you are avoiding the nausea... i find that makes it worse!! good luck xx
  9. do it for the kids

    do it for the kids New Member

    thanks everyone..
  10. do it for the kids

    do it for the kids New Member

    feel loads better now!!! im on day 5 n going strong :) thanks for ur help x
  11. nonna

    nonna New Member

    Hi, I am on cd for the 2nd time, the lst time I had no problems at all, but I am on day 5 now and the nausia is still with me, Its that awful that I don't even fancy the shakes. I'm drinking 2 - 2 1/2 - litres of water a day. I even felt like making myself sick last night to get rid of the feeling. It's also that horrible feeling in the mouth all the time. I do hope it passes soon.:cry::cry::cry::eek:
  12. Jubbly

    Jubbly Loves Minimins long time

    Start Weight:
    Current Weight:
    Goal Weight:
    Exante/previous Cambridge/yo-yo!
    It will pass, I got the nausea really bad the first time (+ terrible constipation) but this time round have not suffered bad side-effects at all. So if you want to be like me then be at goal for 3 years, put most of it back on and go back on SS - should be fine then lol :D xxxx
Popular Forums
  1. is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.

Share This Page